Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Oscillatory and periodic solutions of delay differential equations with piecewise constant argument


Authors: A. R. Aftabizadeh, Joseph Wiener and Jian-Ming Xu
Journal: Proc. Amer. Math. Soc. 99 (1987), 673-679
MSC: Primary 34K15
MathSciNet review: 877038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Oscillatory and periodic solutions of retarded functional differential equations are investigated. The study concerns equations with piecewise constant arguments which found applications in certain biomedical problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877038-7
PII: S 0002-9939(1987)0877038-7
Keywords: Oscillations, periodic, functional differential equations
Article copyright: © Copyright 1987 American Mathematical Society